A Case of Fentanyl Intoxication and Delayed Hypoxic Leukoencephalopathy Caused by Incidental Use of Fentanyl Patch in a Healthy Elderly Man
In Sub Yoo, Sang Hak Lee, Seung-Han Suk
J Neurocrit Care. 2015;8(1):35-38.   Published online 2015 Jun 30     DOI: https://doi.org/10.18700/jnc.2015.8.1.35
Citations to this article as recorded by Crossref logo
Clinical and neuroradiographic features of fentanyl inhalation-induced leukoencephalopathy
Christopher O Eden, Duna S Alkhalaileh, David R Pettersson, Alan J Hunter, Asad H Arastu
BMJ Case Reports.2024; 17(5): e258395.     CrossRef
Cannabis and Other Substance Misuse: Implications and Regulations
Miski Aghnia Khairinisa, Mohammed Alfaqeeh, Syauqi Nawwar Rafif, Fajar Oktavian Muljono, Michelle Natasha Colin
Toxics.2023; 11(9): 756.     CrossRef
Human-in-the-Loop Predictive Analytics Using Statistical Learning
Anusha Ganesan, Anand Paul, Ganesan Nagabushnam, Malik Junaid Jami Gul, Mihajlo Jakovljevic
Journal of Healthcare Engineering.2021; 2021: 1.     CrossRef
Delayed Post-Hypoxic Leukoencephalopathy Induced by an Overdose with Fentanyl Patches: A Case Report
Jin Sol Choi, Eun Ae Yoo, Jin Ok Choi, Soo Jung Kim
Journal of the Korean Society of Radiology.2020; 81(4): 972.     CrossRef
Delayed Post-Hypoxic Leukoencephalopathy Caused by Fentanyl Intoxication in a Healthy Woman
Jeongyeon Kim, Sung Wook Hyung, Junghee Seo, Heejin Lee, Hyun-Jeong Yu, Mun Kyung Sunwoo
Dementia and Neurocognitive Disorders.2020; 19(4): 170.     CrossRef